# SDR DL764021396

- Difficulty date: December 1, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29698
- Aircraft time: 6,218 hours, 2,419 cycles
- Engine: Ge CF680
- Engine time: 6,218 hours, 2,419 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 6,218 hours, 2,419 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

INBOUND REPORT OF HI N2 VIBS AT TOD. 4.1 UNITS WHEN POWER REDUCED DURING FLIGHT LEVEL CHANGE.  ATL MTC OBSERVED 2.0 UNITS DURING PWR RUN.  CHECKED MCD/S AND AVM FOR FAULTS / ALL OK.  REPLACED ACCELEROMETER WITH SAME RESULTS ON ENGINE RUN.  HPC BORESCOPE REVEALED 5TH AND 12TH STG HPC DAMAGE.  ENGINE CHANGE IN WORK.
